# SDR A6WA201441497

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR AFT DRAG ANGLE IS CRACKED AT PULLEY BRACKET.  R & R EXISTING REPAIR ANGLE FROM PN 601R31907-301 IAW REO 601R-52-11-513 REV A DATED 09 MAR 05.
